# SDR QXEA0001051

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE ARE TWO CRACKS IN CLIP  FRAME 15205 AND BELOW STRINGER 55.  REPAIRED IAW FOKKER SRM 53-02-11, PAGES 1 THROUGH 3.
